First off, some reassurance: HIV cannot cause symptoms before a week and usual onset is 10-14 days after exposure. And it certainly cannot result in pneumonia after 2 days. A group event like you describe is a perfect setting for intense exposure to respiratory viruses, and that's probably what you have. The gastrointestinal symptom could well be due to the antibiotic, as you suggest yourself.
Second, even with your "trust me" statement, you're not going to get away without the lecture. It's as much for other readers as you. In my opinion, there simply is no excuse for any gay man to ever have sex with another guy without first asking and sharing HIV status, and for using condoms for anal sex with new or non-committed partners. Follow those rules and you'll probably go a lifetime without HIV. Keep it up and HIV is in your future. It's that simple. (There even would be psychological benefits. Think how much less worried you would be now if you had been assured by all the other guys they are HIV negative and/or if you had used condoms for the single activity that had a substantial change of transmitting HIV.)
Lecture done. I already mostly answered your questions, but to be explicit:
1) Your symptoms cannot possible due to HIV, starting so soon (assuming you didn't have another high risk exposure 1-2 weeks earlier).
2) Zero, putting aside the potential for other exposures.
3-5) Early HIV doesn't primarily cause any GI symptoms, certainly not gas as the primary one. As I said, an antibiotic side effect is a good bet for diarrhea and gas. Ask the doc who prescribed it, or call the pharmacy where you got the prescription. Or just read the package insert that came with the prescription, if you still have it. (You can also find the package insert on line; just google the drug name.)
Even now, it would be a good move to talk with other party-goers to try to learn whether anybody might have HIV. Even if not, you should be tested in a few weeks, even though the statistical likelihood you were infected is low.
Best wishes-- HHH, MD
PS: I deleted your duplicate post in the STD forum. Normally refunds aren't given, but it sounds like an honest mistake that you tried to correct on your own. Use the contact link to ask MedHelp administration about refunding one of your $15 fees.
Additional comment about your diarrhea and gas: I misunderstood the timing. Antibiotic side effects could persist 4 weeks, but not usually. I wonder whether you picked up an intestinal infection, especially a parasitic one, during the group sex event. Your symptoms are pretty classical for giardiasis, for example. You should return to your doc, or at least phone and discuss your symptoms.
This doesn't change my opinion about HIV. That's not the cause.
Just as a benefit to the forum readers, I figure I would supply a follow up. . .
Had a Dr's appointment yesterday, and just received a phone call that I tested negative for HIV.
He agreed that my symptoms didn't seem like the onset of HIV. He believes there is a parasite that can be treated. More tests are being done to be sure.
I believe I will have to take another HIV test in a couple of months to be sure, which I will do.
Thank you so much for taking the time. I feel a lot better.
And the PSYCHOLOGICAL EFFECTS were far worse than any physical ones. Over the weekend and yesterday I was so sure I was positive, I was completely depressed and felt like I would NEVER snap out of it. It physically exhausted me. I wanted to just go back to bed.